# SDR R61A2018112841180

- Difficulty date: November 24, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 37,542 hours, 22,375 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003387001
- Condition: Dented
- Location: Frames 10-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE AIRCRAFT WAS IN FOR C-CHECK*** MAINTENANCE REPORT DENTS BELOW PILOT'S WINDOW BETWEEN FR 10 & 11, STR 14L & 15L. MAINTENANCE PERFORMED A MAJOR REPAIR TO DENTS BELOW PILOT'S WINDOW BETWEEN FR 10 & 11, STR 14L & 15L IAW EMBRAER ETD2018-170-084906. REF AAR N/R 6705889 FOR DETAILS.
